# SDR ASOA04164

- Difficulty date: February 29, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Part time: 5,786 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4908 - DURING A GROUND INSPECTION IN DFW, THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHTS BATTERY PACK.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
